Optimal design for additive partially nonlinear models

Biedermann, S.; Dette, H. and Woods, D. C. (2011). Optimal design for additive partially nonlinear models. Biometrika, 98(2) pp. 449–458.

DOI: https://doi.org/10.1093/biomet/asr001

URL: https://www.jstor.org/stable/23076162?seq=1

Abstract

We develop optimal design theory for additive partially nonlinear regression models, showing that Bayesian and standardized maximin D-optimal designs can be found as the products of the corresponding optimal designs in one dimension. A sufficient condition under which analogous results hold for Ds_s-optimality is derived to accommodate situations in which only a subset of the model parameters is of interest. To facilitate prediction of the response at unobserved locations, we prove similar results for Q-optimality in the class of all product designs. The usefulness of this approach is demonstrated through an application from the automotive industry, where optimal designs for least squares regression splines are determined and compared with designs commonly used in practice.

Viewing alternatives

Metrics

Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions

Item Actions

Export

About

Recommendations